On a class of arithmetical convolutions

W. Narkiewicz

Colloquium Mathematicae (1963)

  • Volume: 10, Issue: 1, page 81-94
  • ISSN: 0010-1354

How to cite


Narkiewicz, W.. "On a class of arithmetical convolutions." Colloquium Mathematicae 10.1 (1963): 81-94. <http://eudml.org/doc/209799>.

author = {Narkiewicz, W.},
journal = {Colloquium Mathematicae},
keywords = {number theory},
language = {eng},
number = {1},
pages = {81-94},
title = {On a class of arithmetical convolutions},
url = {http://eudml.org/doc/209799},
volume = {10},
year = {1963},

AU - Narkiewicz, W.
TI - On a class of arithmetical convolutions
JO - Colloquium Mathematicae
PY - 1963
VL - 10
IS - 1
SP - 81
EP - 94
LA - eng
KW - number theory
UR - http://eudml.org/doc/209799
ER -

Citations in EuDML Documents

  1. Jean-Louis Nicolas, Varanasi Sitaramaiah, On a class of ψ -convolutions characterized by the identical equation
  2. A. Schinzel, A property of the unitary convolution
  3. Emil Daniel Schwab, Gheorghe Silberberg, A note on some discrete valuation rings of arithmetical functions
  4. Jan Snellman, The ring of arithmetical functions with unitary convolution: Divisorial and topological properties
  5. W. Narkiewicz, Some unsolved problems
  6. László Tóth, A generalization of Pillai's arithmetical function involving regular convolutions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.